# SDR DALA2023020801001

- Difficulty date: February 6, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 83,250 hours, 10,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3306 EEPLS @ 4L RED/WHITE DAMAGED. CORRECTIVE ACTION: R&R 4L LAV RED & WHITE LIGHT ASSY. (4088900)
